Advertisement

Algebra universalis

, Volume 57, Issue 4, pp 455–462 | Cite as

A characterization of free generating sets in MV-algebras

  • Francesco Lacava
Article

Abstract.

MV-algebras are a generalization of Boolean algebras. As is well known, a free generating set \(\{b_i \mid i \in X\}\) for a Boolean algebra is characterized by the following simple algebraic condition: whenever A and B are finite disjoint subsets of X then \(\bigwedge_{b_i\in A}\,b_i\,\wedge\,\,\bigwedge_{b_{j}\in B}\neg b_j\neq 0\). Our aim in this note is to give a similar characterization of free generating sets in MV-algebras.

2000 Mathematics Subject Classification:

06D35 03B50 

Keywords and phrases:

MV-algebra free MV-algebra free generators Sophie Germain twin primes 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2007

Authors and Affiliations

  1. 1.Department of Mathematics “Ulisse Dini”University of FlorenceFlorenceItaly

Personalised recommendations